# SDR AALA202109010203

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 29,889 hours, 11,999 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Glazed
- Location: Seat Row 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN WINDOW AT SEAT ROW 18 RIGHT IS GLAZED. REPLACED WINDOW PER AMM 56-21-13-400-002-A.
